Sh:743

Bib entry
@article{Sh:743,
 author = {Droste, Manfred and Shelah, Saharon},
 title = {{Outer automorphism groups of ordered permutation groups}},
 journal = {Forum Math.},
 fjournal = {Forum Mathematicum},
 volume = {14},
 number = {4},
 year = {2002},
 pages = {605--621},
 issn = {0933-7741},
 doi = {10.1515/form.2002.026},
 mrclass = {20F28 (06F15)},
 mrnumber = {1900174},
 mrreviewer = {N. Ya. Medvedev},
 doi = {10.1515/form.2002.026},
 note = {\href{https://arxiv.org/abs/math/0010304}{arXiv: math/0010304}},
 arxiv_number = {math/0010304}
}